• Previous Article
    The regularized implied local volatility equations -A new model to recover the volatility of underlying asset from observed market option price
  • DCDS-B Home
  • This Issue
  • Next Article
    A Monge-Ampère type fully nonlinear equation on Hermitian manifolds
September  2012, 17(6): 2001-2016. doi: 10.3934/dcdsb.2012.17.2001

A fully non-linear PDE problem from pricing CDS with counterparty risk

1. 

Department of Applied and Computational Mathematics and Statistics, University of Notre Dame, Notre Dame, IN 46556

2. 

Department of Mathematics, Tongji University, Shanghai 200092, China, China, China

Received  July 2011 Revised  September 2011 Published  May 2012

In this study, we establish a financial credit derivative pricing model for a contract which is subject to counterparty risks. The model leads to a fully nonlinear partial differential equation problem. We study this PDE problem and obtained a solution as the limit of a sequence of semi-linear PDE problems which also arise from financial models. Moreover, the problems and methods build a bridge between two main risk frameworks: structure and intensity models. We obtain the uniqueness, regularities and some properties of the solution of this problem.
Citation: Bei Hu, Lishang Jiang, Jin Liang, Wei Wei. A fully non-linear PDE problem from pricing CDS with counterparty risk. Discrete & Continuous Dynamical Systems - B, 2012, 17 (6) : 2001-2016. doi: 10.3934/dcdsb.2012.17.2001
References:
[1]

F. Black and J. Cox, Valuing corporate securities: Some effects of bond indenture provisions,, Journal of Finance, 31 (1976), 351. doi: 10.1111/j.1540-6261.1976.tb01891.x. Google Scholar

[2]

T. Bielecki and M. Rutkowski, "Credit Risk: Modeling, Valuation and Hedging,", Springer Finance, (2002). Google Scholar

[3]

S. Crepey, M. Jeanblanc and B. Zargari, Counterparty risk on a CDS in a Markov Chain Copula model with joint defaults,, working paper, (2009). Google Scholar

[4]

J. Cox, J. Ingersoll and S. Ross, A Theory of the term structure of interest rates,, Econometrica, 53 (1985), 385. doi: 10.2307/1911242. Google Scholar

[5]

D. Duffie and K. J. Singleton, Modeling term structures of defaultable bonds,, Review of Financial Studies, 12 (1999), 687. doi: 10.1093/rfs/12.4.687. Google Scholar

[6]

B. Øksendal, "Stochastic Differential Equations. An Introduction with Applications,", fifth edition, (1998). Google Scholar

[7]

A. Friedman, "Variational Principles and Free Boundary Problems,", Second edition, (1988). Google Scholar

[8]

D. Lando, On Cox processes and credit risky securities,, Review of Derivatives Research, 2 (1998), 99. Google Scholar

[9]

F. Longstaff and E. Schwartz, A simple approach to valuing risky fixed and floating rate debt,, Journal of Finance, 50 (1995), 789. doi: 10.2307/2329288. Google Scholar

[10]

R. Merton, On the valuing of corporate debt: The risk structure of interest rates,, Journal of Finance, 29 (1974), 449. doi: 10.1111/j.1540-6261.1974.tb03058.x. Google Scholar

show all references

References:
[1]

F. Black and J. Cox, Valuing corporate securities: Some effects of bond indenture provisions,, Journal of Finance, 31 (1976), 351. doi: 10.1111/j.1540-6261.1976.tb01891.x. Google Scholar

[2]

T. Bielecki and M. Rutkowski, "Credit Risk: Modeling, Valuation and Hedging,", Springer Finance, (2002). Google Scholar

[3]

S. Crepey, M. Jeanblanc and B. Zargari, Counterparty risk on a CDS in a Markov Chain Copula model with joint defaults,, working paper, (2009). Google Scholar

[4]

J. Cox, J. Ingersoll and S. Ross, A Theory of the term structure of interest rates,, Econometrica, 53 (1985), 385. doi: 10.2307/1911242. Google Scholar

[5]

D. Duffie and K. J. Singleton, Modeling term structures of defaultable bonds,, Review of Financial Studies, 12 (1999), 687. doi: 10.1093/rfs/12.4.687. Google Scholar

[6]

B. Øksendal, "Stochastic Differential Equations. An Introduction with Applications,", fifth edition, (1998). Google Scholar

[7]

A. Friedman, "Variational Principles and Free Boundary Problems,", Second edition, (1988). Google Scholar

[8]

D. Lando, On Cox processes and credit risky securities,, Review of Derivatives Research, 2 (1998), 99. Google Scholar

[9]

F. Longstaff and E. Schwartz, A simple approach to valuing risky fixed and floating rate debt,, Journal of Finance, 50 (1995), 789. doi: 10.2307/2329288. Google Scholar

[10]

R. Merton, On the valuing of corporate debt: The risk structure of interest rates,, Journal of Finance, 29 (1974), 449. doi: 10.1111/j.1540-6261.1974.tb03058.x. Google Scholar

[1]

Emine Kaya, Eugenio Aulisa, Akif Ibragimov, Padmanabhan Seshaiyer. A stability estimate for fluid structure interaction problem with non-linear beam. Conference Publications, 2009, 2009 (Special) : 424-432. doi: 10.3934/proc.2009.2009.424

[2]

Prasenjit Pramanik, Sarama Malik Das, Manas Kumar Maiti. Note on : Supply chain inventory model for deteriorating items with maximum lifetime and partial trade credit to credit risk customers. Journal of Industrial & Management Optimization, 2019, 15 (3) : 1289-1315. doi: 10.3934/jimo.2018096

[3]

Emine Kaya, Eugenio Aulisa, Akif Ibragimov, Padmanabhan Seshaiyer. FLUID STRUCTURE INTERACTION PROBLEM WITH CHANGING THICKNESS NON-LINEAR BEAM Fluid structure interaction problem with changing thickness non-linear beam. Conference Publications, 2011, 2011 (Special) : 813-823. doi: 10.3934/proc.2011.2011.813

[4]

Paolo Buttà, Franco Flandoli, Michela Ottobre, Boguslaw Zegarlinski. A non-linear kinetic model of self-propelled particles with multiple equilibria. Kinetic & Related Models, 2019, 12 (4) : 791-827. doi: 10.3934/krm.2019031

[5]

Tak Kuen Siu, Yang Shen. Risk-minimizing pricing and Esscher transform in a general non-Markovian regime-switching jump-diffusion model. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2595-2626. doi: 10.3934/dcdsb.2017100

[6]

David Gómez-Ullate, Niky Kamran, Robert Milson. Structure theorems for linear and non-linear differential operators admitting invariant polynomial subspaces. Discrete & Continuous Dynamical Systems - A, 2007, 18 (1) : 85-106. doi: 10.3934/dcds.2007.18.85

[7]

Yinghui Dong, Kam Chuen Yuen, Guojing Wang. Pricing credit derivatives under a correlated regime-switching hazard processes model. Journal of Industrial & Management Optimization, 2017, 13 (3) : 1395-1415. doi: 10.3934/jimo.2016079

[8]

Chonghu Guan, Fahuai Yi, Xiaoshan Chen. A fully nonlinear free boundary problem arising from optimal dividend and risk control model. Mathematical Control & Related Fields, 2019, 9 (3) : 425-452. doi: 10.3934/mcrf.2019020

[9]

Kurt Falk, Marc Kesseböhmer, Tobias Henrik Oertel-Jäger, Jens D. M. Rademacher, Tony Samuel. Preface: Diffusion on fractals and non-linear dynamics. Discrete & Continuous Dynamical Systems - S, 2017, 10 (2) : ⅰ-ⅳ. doi: 10.3934/dcdss.201702i

[10]

Dmitry Dolgopyat. Bouncing balls in non-linear potentials. Discrete & Continuous Dynamical Systems - A, 2008, 22 (1&2) : 165-182. doi: 10.3934/dcds.2008.22.165

[11]

Dorin Ervin Dutkay and Palle E. T. Jorgensen. Wavelet constructions in non-linear dynamics. Electronic Research Announcements, 2005, 11: 21-33.

[12]

Armin Lechleiter. Explicit characterization of the support of non-linear inclusions. Inverse Problems & Imaging, 2011, 5 (3) : 675-694. doi: 10.3934/ipi.2011.5.675

[13]

Denis Serre. Non-linear electromagnetism and special relativity. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 435-454. doi: 10.3934/dcds.2009.23.435

[14]

Feng-Yu Wang. Exponential convergence of non-linear monotone SPDEs. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5239-5253. doi: 10.3934/dcds.2015.35.5239

[15]

George Avalos, Thomas J. Clark. A mixed variational formulation for the wellposedness and numerical approximation of a PDE model arising in a 3-D fluid-structure interaction. Evolution Equations & Control Theory, 2014, 3 (4) : 557-578. doi: 10.3934/eect.2014.3.557

[16]

Jerim Kim, Bara Kim, Hwa-Sung Kim. G/M/1 type structure of a risk model with general claim sizes in a Markovian environment. Journal of Industrial & Management Optimization, 2012, 8 (4) : 909-924. doi: 10.3934/jimo.2012.8.909

[17]

Tommi Brander, Joonas Ilmavirta, Manas Kar. Superconductive and insulating inclusions for linear and non-linear conductivity equations. Inverse Problems & Imaging, 2018, 12 (1) : 91-123. doi: 10.3934/ipi.2018004

[18]

Pablo Ochoa. Approximation schemes for non-linear second order equations on the Heisenberg group. Communications on Pure & Applied Analysis, 2015, 14 (5) : 1841-1863. doi: 10.3934/cpaa.2015.14.1841

[19]

Eugenio Aulisa, Akif Ibragimov, Emine Yasemen Kaya-Cekin. Stability analysis of non-linear plates coupled with Darcy flows. Evolution Equations & Control Theory, 2013, 2 (2) : 193-232. doi: 10.3934/eect.2013.2.193

[20]

Faustino Sánchez-Garduño, Philip K. Maini, Judith Pérez-Velázquez. A non-linear degenerate equation for direct aggregation and traveling wave dynamics. Discrete & Continuous Dynamical Systems - B, 2010, 13 (2) : 455-487. doi: 10.3934/dcdsb.2010.13.455

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (4)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]